MAUDE Adverse Event Report: DEPUY MITEK LLC US TACIT QA #2/0 ETH V5+ HAND DRBT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US TACIT QA #2/0 ETH V5+ HAND DRBT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and evaluated.Visual observation revealed no anomalies with the inserter.The anchor was not sent back.The ethibond suture is frayed and cut as reported.This complaint can be confirmed.We cannot discern a root cause for this failure mode.Based on the complaint rate and customer impact, we believe this to be an anomaly.A review into the depuy synthes mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.A non-conformance search was performed for this product code 212036-lot #3919718, combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the customer that during a brow lift surgical procedure, it was observed that the suture broke on the tacit qa #2/0 eth v5+ hand drbt device.There was a five-minute delay in the surgical procedure as an identical spare device was used to complete the procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
TACIT QA #2/0 ETH V5+ HAND DRBT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8277898
Report Number1221934-2019-56121
Device Sequence Number1691680
Product Code MBI
UDI-Device Identifier10886705001842
UDI-Public10886705001842
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K961094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number212036
Device Lot Number3919718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2017
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1